# SDR USAASB99181

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043229
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - MAINTENANCE FOUND THE EXTERIOR ESCAPE SLIDE EMERGENCY LIGHT FOR THE RIGHT AFT SERVICE DOOR INOPERABLE.  MAINTENANCE REMOVED AND REPLACED THE EXTERIOR ESCAPE SLIDE LIGHT ASSEMBLY AT THE RIGHT AFT SERVICE DOOR AND REPAIRED WIRING AT THE POWER PACK CANNON PLUG IN ASSOCIATION WITH MAINTENANCE MANUAL.  OPERATIONAL CHECK GOOD.  (X)
